# SDR FDEA201610133574

- Difficulty date: October 13, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 79,924 hours, 16,084 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY AT XOS 906 ACCESS PANEL FWD SUPPORT FRAME FOUND CRACKED.  FABRICATED A REPAIR DOUBLER IAW SRM 57-40-03-2R FIG 201, REPAIR 1 AND INSTALLED IAW SRM 57-40-03-2R, FIG  201, REPAIR 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
